# SDR ASAA2024122055189

- Difficulty date: December 20, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 55,129 hours, 16,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE TRANSITION HAS CORROSION FROM STA 727A TO 767. GROUNDED - YES. REMOVED DAMAGE FOUND OUT LIMITS REMOVED AND REPLACED AFT CARGO R/H SIDE TRANSITION PANEL FROM STA 727A TO 767 IAW B737-800 SRM 51-40-02-0G-0W=2" O=.040 R=.034 L=1" D=.006.
